# SDR CALA2025052905077

- Difficulty date: May 23, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 79,690 hours, 29,441 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 147A85407
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FOUND EVIDENCE OF CORROSION ON THE INNER CORD AT STA. 967.5 LBL 47.5.   INSTALLED INNER CHORD AT STA 897 TO STA 1006 LBL 62 IAW DWG # 147A8501 AND  B737-800 , SRM51-40-02-0G-0.
